# SDR COMA9660054

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Condition: Delamination
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSHIELD IS DELAMINATING.  REPLACED WINDSHIELD.
